MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 977118
Medical Device Problem Codes Charging Problem (2892); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was pt reported experiencing pain which started about 10 days ago and had gotten worse for the last 5 days.They requested to have a manufacturer representative (rep) be present on their upcoming doctor's appointment.Pt mentioned that they've been in contact with their local rep over the weekend and the rep told them that they would contact another representative to meet them as they were not available.Agent reviewed the role of the rep and the national answering service number.The patient was redirected to their healthcare provider to further address the issue.Additional information was received from a manufacturer representative (rep).It was reported that the patient had a return of pain.The issue was not resolved and there were no actions taken to resolve the issue.The patient states that since their replacement, they are not getting relief even though exact programming that was previously working was programmed.The patient states the device is defective.Troubleshooting with the patient with programs continues and the rep encouraged them to utilize all programs.Additional information was received.It was reported that for a few months the patient's implantable neurostimulator (ins) was not in the right program so they were in pain.The patient was redirected to their healthcare provider to further address the issue.The patient had reached out to the rep saying they think there is something wrong with their battery because they can't charge without it beeping.The rep explained that it is important that the charger does not move.They also stated that it kicks them out of the app saying there is a recharge session happening.The rep had recently discussed with the patient that they can only use one app at a time.The patient called patient services (pss) to further troubleshoot.The patient also said they are getting an mri to determine if that's why the symptoms have worsened.The patient called into pss and reported having problems with their machine since it was not connecting to their device.The patient claimed they could not change their stimulator since it would freeze and go off displaying weird messages.The patient had met with their reps twice and they suggested the patient to call into patient services since they were in extreme pain.The patient claimed they got unable to connect and had taken pictures and videos of trying to connect but was getting not found.The patient also got a message that said active recharge charging and to turn off the wireless recharger - service code 338.The patient assumed they had to have the wireless recharger on when going to mystim app, agent reviewed how to use equipment.During the call, the patient was able to connect to mystim with no issues.The patient claimed that the wireless recharger might have been on when trying to connect to mystim prior to calling.The troubleshooting steps that were taken on the call resolved the issue.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).It was reported that the rep was not aware of anything defective.The patient was not using the app correctly.The rep states its not helping with the patient's pain the way it used to and is being worked up with an mri.The rep stated that there was more teaching done with the handset and recharger.They are trying more programs and getting an mri.No mri has taken place yet.The rep stated they will reprogram if needed after the mri.The issue with the handset has been resolved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
INTELLIS¿
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50786787
Report Number3004209178-2026-15645
Device Sequence Number15806566
Product Code LGW
UDI-Device Identifier00763000984656
UDI-Public(01)00763000984656(17)271128(20)01
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age64 YR
Patient SexFemale